Alert archive / Pennsylvania / Wind Advisories in 2019

Wind Advisory 3, NWS State College, PA

February 12, 20194 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Feb 12, 2019, 2:20 PM EST for 4 counties in Pennsylvania. It took effect at Feb 13, 2019, 4:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2019, 2:20 PM EST (19:20 UTC)
In effect from
Feb 13, 2019, 4:00 AM EST
Expired
Feb 13, 2019, 6:00 PM EST
In force
14 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 93 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

910 
WWUS71 KCTP 121920
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
220 PM EST Tue Feb 12 2019


PAZ024-025-033-034-130330-
/O.NEW.KCTP.WI.Y.0003.190213T0900Z-190213T2300Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Johnstown, Altoona, Somerset, and Bedford
220 PM EST Tue Feb 12 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST WEDNESDAY...

The National Weather Service in State College has issued a Wind
Advisory, which is in effect from 4 AM to 6 PM EST Wednesday.

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will turn to the southwest after a cold front
  passes around midnight. The winds will get stronger and the
  highest gusts are expected to occur later tonight and during 
  the daytime on Wednesday.

* IMPACTS...Strong wind gusts may blow down limbs, trees, and 
  power lines, especially if these are coated by ice. Isolated 
  power outages are expected. High profile vehicles may be 
  difficult to hold straight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review wind safety and preparedness information at
weather.gov/wind.

&&

$$
2 follow-up statements
266 
WWUS71 KCTP 130138
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
838 PM EST Tue Feb 12 2019

PAZ024-025-033-034-131200-
/O.CON.KCTP.WI.Y.0003.190213T0900Z-190213T2300Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Johnstown, Altoona, Somerset, and Bedford
838 PM EST Tue Feb 12 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EST
WEDNESDAY...

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds will turn to the southwest after a cold front 
  passes around midnight. The winds will get stronger and the 
  highest gusts are expected to occur later tonight and during 
  the daytime on Wednesday.

* IMPACTS...Strong wind gusts may blow down limbs, trees, and 
  power lines, especially if these are coated by ice. Isolated 
  power outages are expected. High profile vehicles may be 
  difficult to hold straight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review wind safety and preparedness information at
weather.gov/wind.

&&

$$
286 
WWUS71 KCTP 131105
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
605 AM EST Wed Feb 13 2019


PAZ024-025-033-034-132300-
/O.CON.KCTP.WI.Y.0003.000000T0000Z-190213T2300Z/
Cambria-Blair-Somerset-Bedford-
Including the cities of Johnstown, Altoona, Somerset, and Bedford
605 AM EST Wed Feb 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* TIMING...Today.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Review wind safety and preparedness information at
weather.gov/wind.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 12, 12:58 PM EST, 1 hour 22 minutes earlier.

Area forecast discussion, Feb 12, 12:58 PM EST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service State College PA
1258 PM EST Tue Feb 12 2019

.SYNOPSIS...
A strong winter storm will wrap up late today and this evening.
A strong cold front will roll across late this evening and early
tonight. Windy and colder conditions will push back into the
region for Wednesday. A new frontal system will move through the
region for the end of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Temps still stuck below freezing in all but the far lower Susq.
Even there, the FZRA sensors on the ASOS machines and human
reports have it still freezing on contact at 10 AM. It usually
takes a little while for the ice/sleet to melt away before it
stops freezing on objects. Road surface temps remain below
freezing everywhere. Will continue the warnings and advys for
all areas and extend them just slightly in time over the SW and
middle Susq with only a slow warm-up occurring. Latest RAP,
HRRR, HREF, etc. keep temps and p-type freezing even until after
sunset. Winds have started to get gusty, but speeds/peaks are
pretty tame. The trouble is that the wind could knock the
sleet/snow off the trees and allow a bare surface for ice to
stick onto.

Prev...
The leading portion of an extensive precipitation shield that
extends west to IL and south to the Gulf coast, is continuing to
spread light-moderate snow over most of my CWA, with the SWRN
zones now seeing a changeover to sleet/freezing rain. The CC
product as of 09Z clearly shows the changeover line from SW
Clearfield County down to near AOO and through at least the
southern half of the MD border Counties. This will continue to
edge slowly NE throughout the overnight, causing a changeover to
an icy mix from the lower Susq Valley counties west through the
Laurels and into the NW Mountains.

The cold air in the low levels is expected to yield only very
slowly today. The big burly high to the north and the low moving
toward Chicago are combining to support a low level northerly
ageostrophic component to the flow on the order of 45-65 kt! So
in the face of deep layer warm advection it's going to be very
hard to get the surface temperatures in the central ridge-valley
areas to rebound above freezing, leading to an extended period
of sleet and freezing rain through at least mid day, and into
the afternoon over the NERN zones.

Latest HRRR and HREF support lowering snowfall totals a bit but
there is no plan to alter the headlines given the combined
impacts of the snow/sleet/freezing rain.

The highest likelihood of damaging ice accretions will be over
the SWRN zones and especially the Laurel Highlands where amounts
of .50-.75" could conceivably occur before temperatures begin
to recover.

Highs will climb only slowly to around freezing over the NERN
zones, and to around 40 over the SW by day's end.

The overnight will see mainly rain with remaining pockets of
freezing rain changing to scattered snow showers. Overall
temperatures ahead of the cold front should be steady or even
rise a bit before beginning to fall back again late at night as
the colder air makes a return.

&&

.SHORT TERM /WEDNESDAY/...
Wednesday will be a pretty typical post cold frontal day with a
blustery W to NW wind and temperatures rising into the 20s to
mid 30s. Highs will average about 5-10 deg below normal.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Thursday will be a fair day between the departing storm and the
next approaching one.

Guidance is in decent agreement with taking a cold front
through the region Friday with rain showers ending as scattered
snow showers. At this time it looks like a relatively minor QPF
event.

As a broad trough develops over the central portion of the
country, a low amplitude ridge should move in for the weekend
with mainly fair and colder weather.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
18z update... IFR to alternate required restrictions will remain
common into this evening, with persistent low cloudiness and
precipitation.

As for precipitation type, below freezing temperatures will
mean a continuation of sleet and freezing rain for another 3-6
hours, at least, at KBFD, KJST, KUNV, KAOO, and KIPT. In the
meantime, KMDT and KLNS should continue to transition over to
plain rain this afternoon, as readings there inch above the
freezing mark. This evening (generally ranging from 00-04z),
temperatures should sluggishly make it above freezing at all
terminal sites, with at least a brief period of rain foreseen.

Later tonight and Wednesday, as a cold front crosses the region
(frontal passage anticipated 05-08z), things will dry out for
most of central PA, with VFR returning. The exceptions to this
will be KBFD and KJST, where IFR to fuel alternate restrictions
will persist in snow showers.

Gusty E-SE surface winds this afternoon and early evening, will
switch into the SW-W later tonight and Wednesday. Gusts of
25-35 kt should prevail area-wide on Wednesday.

Outlook...

Thu...VFR expected.

Fri...Morning rain may transition over to afternoon snow
showers/flurries, with accompanied restrictions, particularly
for KBFD and KJST.

Sat...VFR expected.

Sun...Light snow and associated restrictions possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 9 PM EST this evening for PAZ006-
011-012-037-041-042-045-046-049>053-058.
Winter Storm Warning until 7 PM EST this evening for
PAZ017>019-026>028-036-056-057-059-063.
Winter Storm Warning until 6 PM EST this evening for PAZ024-
025-033>035.
Winter Weather Advisory until 6 PM EST this evening for PAZ004-
005-010.
Winter Storm Warning until 4 PM EST this afternoon for
PAZ064>066.

&&

SYNOPSIS...Dangelo/La Corte
NEAR TERM...Dangelo/La Corte
SHORT TERM...Dangelo/La Corte
LONG TERM...La Corte
AVIATION...Jurewicz/Martin
Hazardous weather outlook, Feb 12, 10:26 AM EST, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1026 AM EST Tue Feb 12 2019

PAZ024-025-033>035-064>066-131530-
Cambria-Blair-Somerset-Bedford-Fulton-Adams-York-Lancaster-
1026 AM EST Tue Feb 12 2019

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Winds may gust over 40 MPH on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-011-012-037-041-042-045-046-049>053-058-131530-
Potter-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
1026 AM EST Tue Feb 12 2019

...WINTER STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017>019-026>028-036-056-057-059-063-131530-
Clearfield-Northern Centre-Southern Centre-Huntingdon-Mifflin-
Juniata-Franklin-Perry-Dauphin-Lebanon-Cumberland-
1026 AM EST Tue Feb 12 2019

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-131530-
Warren-McKean-Elk-
1026 AM EST Tue Feb 12 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Winds may gust over 40 MPH on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Feb 12, 8:53 AM EST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
853 AM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             ALTOONA 2               40.53N  78.37W
02/12/2019  M3.1 INCH        BLAIR              PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

1200 AM     SNOW             2 W LEBANON             40.32N  76.47W
02/12/2019  M3.0 INCH        LEBANON            PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0500 AM     SNOW             2 NE SEVEN SPRINGS      40.06N  79.26W
02/12/2019  M2.2 INCH        SOMERSET           PA   COCORAHS

            24-HOUR SNOWFALL.

0500 AM     SNOW             1 NE WEIGELSTOWN        40.00N  76.81W
02/12/2019  M1.8 INCH        YORK               PA   COCORAHS

            24-HOUR SNOWFALL.

0600 AM     SNOW             1 SW VALLEY VIEW        40.64N  76.55W
02/12/2019  M2.0 INCH        SCHUYLKILL         PA   COCORAHS

            24-HOUR SNOWFALL.

0600 AM     SNOW             4 ENE EAST BERLIN       39.97N  76.92W
02/12/2019  M1.0 INCH        YORK               PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             HOLTWOOD                39.83N  76.33W
02/12/2019  M1.0 INCH        LANCASTER          PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 E PORT MATILDA        40.79N  78.01W
02/12/2019  M5.2 INCH        CENTRE             PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 SSE ADAMSTOWN         40.21N  76.05W
02/12/2019  M1.7 INCH        LANCASTER          PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 N TURBOTVILLE         41.14N  76.77W
02/12/2019  M1.0 INCH        NORTHUMBERLAND     PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             STATE COLLEGE           40.80N  77.87W
02/12/2019  M4.0 INCH        CENTRE             PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             7 SE WINDBER            40.29N  78.78W
02/12/2019  M7.0 INCH        CAMBRIA            PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             COUDERSPORT 7SE         41.74N  77.97W
02/12/2019  M2.0 INCH        POTTER             PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             COWANESQUE DAM          42.00N  77.15W
02/12/2019  M1.0 INCH        TIOGA              PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 SW COUDERSPORT        41.77N  78.04W
02/12/2019  M1.0 INCH        POTTER             PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 SSE LEWISTOWN         40.58N  77.57W
02/12/2019  M3.5 INCH        MIFFLIN            PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 SE SAINT MARYS        41.41N  78.53W
02/12/2019  M1.6 INCH        ELK                PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 W MOUNT CARMEL        40.80N  76.43W
02/12/2019  M3.0 INCH        NORTHUMBERLAND     PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NNE ROULETTE          41.81N  78.14W
02/12/2019  M1.0 INCH        POTTER             PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 S KRATZERVILLE        40.82N  76.91W
02/12/2019  M3.4 INCH        SNYDER             PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 W MANCHESTER          40.06N  76.79W
02/12/2019  M2.2 INCH        YORK               PA   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 S PHILIPSBURG         40.87N  78.22W
02/12/2019  M2.4 INCH        CENTRE             PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             RIDGWAY                 41.42N  78.75W
02/12/2019  M1.0 INCH        ELK                PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             RENOVO                  41.33N  77.73W
02/12/2019  M1.0 INCH        CLINTON            PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 S SELINSGROVE         40.78N  76.86W
02/12/2019  M3.3 INCH        SNYDER             PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 ESE STEVENSON DAM     41.41N  78.02W
02/12/2019  M1.6 INCH        CAMERON            PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             SUNBURY                 40.85N  76.79W
02/12/2019  M2.0 INCH        NORTHUMBERLAND     PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             TIOGA                   41.90N  77.14W
02/12/2019  M2.0 INCH        TIOGA              PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             GLEN HAZEL              41.57N  78.60W
02/12/2019  M1.5 INCH        ELK                PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             WILLIAMSBURG            40.47N  78.20W
02/12/2019  M3.6 INCH        BLAIR              PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             WOLFSBURG               40.03N  78.52W
02/12/2019  M1.8 INCH        BEDFORD            PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0710 AM     SNOW             TYRONE                  40.67N  78.23W
02/12/2019  M2.7 INCH        BLAIR              PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0725 AM     SNOW             MECHANICSBURG           40.22N  77.01W
02/12/2019  M3.1 INCH        CUMBERLAND         PA   COCORAHS

            24-HOUR SNOWFALL.

0745 AM     SNOW             1 W BIGLERVILLE         39.93N  77.25W
02/12/2019  M3.2 INCH        ADAMS              PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             4 W BRADFORD            41.95N  78.73W
02/12/2019  M1.0 INCH        MCKEAN             PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             HANOVER                 39.77N  77.03W
02/12/2019  M2.2 INCH        ADAMS              PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

&&

EVENT NUMBER CTP1900493
EVENT NUMBER CTP1900494
EVENT NUMBER CTP1900495
EVENT NUMBER CTP1900496
EVENT NUMBER CTP1900497
EVENT NUMBER CTP1900498
EVENT NUMBER CTP1900499
EVENT NUMBER CTP1900500
EVENT NUMBER CTP1900501
EVENT NUMBER CTP1900502
EVENT NUMBER CTP1900503
EVENT NUMBER CTP1900504
EVENT NUMBER CTP1900505
EVENT NUMBER CTP1900506
EVENT NUMBER CTP1900507
EVENT NUMBER CTP1900508
EVENT NUMBER CTP1900509
EVENT NUMBER CTP1900510
EVENT NUMBER CTP1900511
EVENT NUMBER CTP1900512
EVENT NUMBER CTP1900513
EVENT NUMBER CTP1900514
EVENT NUMBER CTP1900515
EVENT NUMBER CTP1900516
EVENT NUMBER CTP1900517
EVENT NUMBER CTP1900518
EVENT NUMBER CTP1900519
EVENT NUMBER CTP1900520
EVENT NUMBER CTP1900521
EVENT NUMBER CTP1900522
EVENT NUMBER CTP1900523
EVENT NUMBER CTP1900524
EVENT NUMBER CTP1900525
EVENT NUMBER CTP1900526
EVENT NUMBER CTP1900527
EVENT NUMBER CTP1900528

STEINBUGL
Local storm report, Feb 12, 8:58 AM EST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 AM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             BROOKLAND               41.83N  77.80W
02/12/2019  M1.5 INCH        POTTER             PA   TRAINED SPOTTER

            MIXED WITH SLEET

&&

EVENT NUMBER CTP1900529

STEINBUGL
Local storm report, Feb 12, 1:12 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
112 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FREEZING RAIN    CAPITAL CITY AIRPORT    40.22N  76.85W
02/12/2019  M0.08 INCH       YORK               PA   ASOS

&&

EVENT NUMBER CTP1900530

STEINBUGL
Local storm report, Feb 12, 1:13 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
113 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FREEZING RAIN    LANCASTER AIRPORT       40.12N  76.29W
02/12/2019  M0.18 INCH       LANCASTER          PA   ASOS

&&

EVENT NUMBER CTP1900531

STEINBUGL
Local storm report, Feb 12, 1:14 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
114 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FREEZING RAIN    YORK AIRPORT            39.92N  76.87W
02/12/2019  M0.12 INCH       YORK               PA   ASOS

&&

EVENT NUMBER CTP1900533

STEINBUGL
Local storm report, Feb 12, 1:19 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
119 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FREEZING RAIN    SPORTING HILL           40.14N  76.42W
02/12/2019  M0.30 INCH       LANCASTER          PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1900534

STEINBUGL

Nearby

Wind Advisories in Pennsylvania, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.